Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Can I relax now and enjoy life?
Oct 21, 2009

Hello,

I was diagnosed in June 08 with a CD4 of 458, CD4% of 19% and a VL of 43,638. Over ten months, my CD4 fluctuated but my CD4% declined to 13% and my VL rose to 156,000. I also started to feel the effects of HIV in many ways. I was reluctant to start treatment like most and started Sustiva & Truvada; after nearly 4 weeks my VL fell to 740 and at my last full counts 3 months on showed my CD4 had risen to 536, my CD4% to 20% and my VL down to 74. I still find it hard to let go of the nagging feeling that all this is going to stop and maybe I am becoming a 'worried-well' I've just had swine flu and fought it off and due to give blood in 2 weeks time.

Should I be confident that my treatment is working and I can relax and enjoy life again?

Many thanks for your advice and by the way, starting treatment was the best thing ever- you don't realise just what you accept as normal until you realise with improvement that it was anything but normal.

Response from Dr. Young

Hello and thanks for your post.

Sounds like things are going very well (even survived the H1N1 influenza). In my opinion, as long as you can find the way to be adherent, I'd see no reason why your medications should stop working.

I'll continue to hope to see better (yet) medications and strategies; but until then, your current regimen is certainly a state-of-the-art one.

So, yes, I'd be confident that you can relax and live life very abundantly.

BY



Previous
Atypical Response to Atripla
Next
undianosed

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement